Posted by: kitty | 2009-04-06

What is going on? Very confused

To whom it may concern;

I have been on the pill(jasmin) for the last 2 years. I take it on time every day and have never skipped a day. My period has in the last 2 months started 2 -4 days late(very unusual) and when it starts it is very light and short(only one or two days). I took a pregnancy test but it came back negative. I have also been extremely tired and have had changes to my appetite. What is happening? Is this normal? I have been stressed lately but not unusually so.
Please advise.

Many Thanks,

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

Dear Kitty
Stress can have a influence on your menstrual pattern, but you may also be suffering from anemia or abnormal thyroid function. Please see your doctor for blood tests
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.